# SDR 98ZZZM510

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 85540026101
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO THE OTHER AIRCRAFT BEING NOTED WITH FORE RUDDER LOWER RIB END CAP AND/OR COVER PLATE DAMAGE.  A/C'S RUDDER WAS INSPECTED WHILE THE A/C WAS INSPECTED DURING THE NORMAL FLIGHT SCHEDULE IN DEN BY A MECHANIC DISPATCHED OUT OF THE PRIMARY MAINTENANCE FACILITY.  THE FWD RUDDER LOWER RIB END CAP ACCESS PANEL COVER PLATE WAS NOTED TO HAVE SEVERAL RIVETS THAT WERE PULLED THROUGH THE ACCESS PANEL COVER PLATE AND THE RIB END CAP HAD SEVERAL CRACKS.  THE AIRCRAFT WAS FERRIED TO GRAND JUNCTION WHERE THE FORE AND AFT RUDDERS WERE REMOVED.  A NEW ACCESS PANEL COVER PLATE WAS FABRICATED AND INSTALLED AND THE RIB END CAP WAS REPLACED IAW RO NR DHC82-55-0001-GJT.  THE RUDDERS WERE REINSTALLED AND THE AIRCRAFT WAS RETURNED
